MAUDE Adverse Event Report: COOK INC MICROPUNCTURE TRANSITIONLESS PEDIATRIC ACCESS SET; DYB INTRODUCER, CATHETER

COOK INC MICROPUNCTURE TRANSITIONLESS PEDIATRIC ACCESS SET; DYB INTRODUCER, CATHETER
Model Number G47945
Medical Device Problem Code Unraveled Material (1664)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/26/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It is unknown if the device will be returned.Occupation: unknown.This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.
 
Event or Problem Description
As reported, during an unknown procedure, two micropuncture transitionless pediatric access set introducers unraveled.Additional information has been requested, but is unavailable at this time.
 
Event or Problem Description
No additional information regarding the patient and/or event has been received since the previous medwatch report was sent.
 
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown, unchanged, or unavailable.D10, h3: the complaint device was not returned to cook for investigation.Summary of event: as reported, during an unknown procedure, two micropuncture transitionless pediatric access set introducers unraveled.Additional information has been requested but is unavailable at this time.Investigation evaluation: reviews of the complaint history, device history record, drawing, documentation, instructions for use (ifu), manufacturing instructions, and quality control were conducted during the investigation.The customer did not provide pictures nor return the device.Therefore, cook was unable to complete a device failure analysis.A document-based investigation evaluation was performed.Fourteen related non-conformances were identified; however, all affected units were scrapped.These devices are 100% inspected for this failure.Adequate inspection activities have been established, there is objective evidence that the dhr was fully executed, and no other lot related complaints that have been received from the field.It was concluded that there is no evidence that nonconforming product exists in house or in the field and that the complaint lot was manufactured to current specifications.The product ifu instructs the user to inspect the product to ensure no damage has occurred upon removal from the package and to not insert or withdraw the introducer if resistance is felt.A review of the manufacturer¿s instructions and quality control procedures was conducted, and no gaps were discovered.Based on the information provided and the results of the investigation, cook did not establish a definitive cause for this event.Possible reasons for the failure include the patient's anatomy, the nature of the procedure, and/or user handling.The risk analysis for this failure mode was reviewed and no additional escalation was required.The appropriate personnel have been notified and cook will continue to monitor for similar events.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.

Brand Name
MICROPUNCTURE TRANSITIONLESS PEDIATRIC ACCESS SET
Common Device Name
DYB INTRODUCER, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key10246263
Report Number1820334-2020-01271
Device Sequence Number19618650
Product Code DYB
UDI-Device Identifier00827002479456
UDI-Public(01)00827002479456(17)221217(10)10218714
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K171275
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/17/2022
Device Model NumberG47945
Device Catalogue NumberMPIS-401-PED-SST
Device Lot Number10218714
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/26/2020
Supplement Date Received by Manufacturer09/22/2020
Initial Report FDA Received Date07/08/2020
Supplement Report FDA Received Date09/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1